# SDR 05FDEA03954

- Difficulty date: November 24, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Unknown
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS COMPT AT STA 475 FOUND FRAME REPAIR AT X 60.  NO ACTION TAKEN FRAME WILL BE REMOVED WITH NRC N00579.
